Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I have been taking 800 mg of ibuprofen 3times

Hi, I have been taking 800 mg of ibuprofen 3times a day for at least one week due to knee pain. Today, I've noticed my face is very red and not and I have a full headache i also had a cortisone shot yesterday in the knee. Could this be a drug reaction?
Tue, 23 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently had my Wisdom Teeth removed on Monday I was taking Codeine/Tylenol 3 but, I had to stop taking it because it gave me an allergic reaction. So, I am now taking an 800 dose of Ibuprofen and taking antibiotics called Cephalexin three times a day. After I started taking these pills I started having to urinate often and I really haven t been drinking alot of water at all yet every time I do urinate its water colored. Is there anyway that Ibuprofen or Cephalexin is causing this?

doctor1 MD

hi i live in Singapore and normally take Nurofen when i need, not very often though. 3-5 times per year. i am now in California and have got a light fever, i bought up and up Ibuprofen 200mg from target, is that similar to nurofen? i am 45 years old.

doctor1 MD

Hi I had a lp on Friday I have to wait for a appointment to see a neurologist but in the mean time I m taking tablets they have given me and also ibuprofen and paracetamol to manage the headaches but I was wondering if I m still able to go to the gym??

Loading Online Doctors....